# SDR SWAA2021051347931

- Difficulty date: January 19, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL CRACKED AND DEEP COUNTER SINK HOLES. / REPLACED PANEL WITH NEW FROM STOCK. LOCATED AND DRILLED NEW FASTENER HOLES AROUND PANEL PER SRM 51-20-07-0G-0.
